Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 211–212 (Mi umn2937)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On countably-valued retracts of the Tikhonov cube

A. N. Dranishnikov


Full text: PDF file (170 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 245–246

Bibliographic databases:

MSC: 54C15, 54E45, 54C25, 54B15
Received: 15.01.1981

Citation: A. N. Dranishnikov, “On countably-valued retracts of the Tikhonov cube”, Uspekhi Mat. Nauk, 36:3(219) (1981), 211–212; Russian Math. Surveys, 36:3 (1981), 245–246

Citation in format AMSBIB
\Bibitem{Dra81}
\by A.~N.~Dranishnikov
\paper On countably-valued retracts of the Tikhonov cube
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn2937}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622730}
\zmath{https://zbmath.org/?q=an:0495.54011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..245D}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 245--246
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004255}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300009}


Linking options:
  • http://mi.mathnet.ru/eng/umn2937
  • http://mi.mathnet.ru/eng/umn/v36/i3/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Functors and uncountable powers of compacta”, Russian Math. Surveys, 36:3 (1981), 1–71  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. M. Nepomnyashchii, “On the spectral decomposition of many-valued absolute retracts”, Russian Math. Surveys, 36:3 (1981), 262–263  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:207
    Full text:91
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021